# SDR 08FDEA02916

- Difficulty date: July 16, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65489610
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LAV FLOOR WEB PANEL, UPPER LWR SURFACES ARE CORRODED BS 304 - 340, RBL 40 - 60, WL 208.  REMOVED CORROSION, ORIGINAL MATERIAL THICKNESS .042 INCH, REMAINING .035', REMOVED .007.   FOUND TO BE OUT OF LIMITS REF DRM 53-10-1 PG 2, TOOL ID AAR 9800 CAL DUE 6-28-09.  CUT DRAIN OPENINGS IN NEW PANEL, TREATED AND PRIMED, REF SRMM 51-10-2 PG 2, FED EX GMM 7-0-1001 PG 1.  THIS IS CLASSIFIED AS A MINOR  REPAIR.
